# SDR DALA2017121408613

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD EDGE BEAM NR 4 AT FORWARD GALLEY SERVICE DOOR.  REPLACED BEAM IAW SRM 51-30-01, 51-30-02, AND 51-30-05.
